# SDR CALA2022091602378

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737
- Aircraft serial: 33461
- Aircraft time: 50,936 hours, 18,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta. 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WWET AREA:POSSIBLE CORROSION POINTS ON FLOOR BEAM STA. 986.5IN LBL 27,LBL35 AND LBL43 (REF AAR NR 99944 132) PERFORMED REPAIR AT STA 986.5 IAW B737-800 SRM 53-70-51-2R-4, SR M 51-10-02, SRM 51-40-02, SOPM 20-10-03, AMM 51-21-41-370-803, A MM 51-21-72-370-801 AND SRM 51-20-01 (WORK ACCOMPLISHED BY V9396 08 AND AAR QC A-76 V920285)
